Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having yellow discharge after replacing marina. Severe abdominal pain. Nothing showed up in test. Reason?

Hi I am 53 years old and recently had a marina replaced. 2weeks after surgery I developed a yellow discharge and so much so that I felt like I was wetting myself. One week went past and then I developed severe pains in my stomach . The next day I had to go to the hospital as I had serere pains in my right side of the stomach. Felt very sick and faint. Had scan, blood test , and urine test nothing showed up. Everyone thought it was appendix as I did also, especially with the pain on my right lower side. So I was sent home and this was yesterday, and still have underlying pain, should I see my own gp or what do you think could be the problem.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You are 53 years old female, you got marina replaced 2 weeks latter you had yellow discharge, and after one week of it had severe right lower abdominal pain. fainted due to pain, scan ,blood test , urine test show nothing.
Yellow discharge may suggest infection with trichomoniasis or bacterial infection. It may also be stone in the lower part of the ureter or bladder. appendicitis, or tuberculosis of the iliocaecal junction are other possibilities.
I advise you to consult a surgeon for diagnosis and treatment. You may need to have culture and sensitivity of the urine, M.R.I. besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Mon, 6 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor